Proceedings of the International Geometry Center

ISSN-print: 2072-9812
ISSN-online: 2409-8906
ISO: 26324-2012

Архіви

Volume: 8, Issue: 1

Показані 1-8 із 8 записів.
НазваAuthor(s)Мова
On the topological conjugacy of two-dimensional homogeneous inner mappings
  • Игорь Юрьевич Власенко
rus
A pseudo-spherical surface in R^4 does not admit two different Bianchi transformations
  • Василий Алексеевич Горькавый
  • Елена Николаевна Невмержицкая
rus
On the number of topologically non-equivalent functions with one degenerate saddle critical point on two-dimensional sphere, II
  • Александр Анатольевич Кадубовский
rus
4-quasiplanar mappings of almost quaternion and semi-quaternion manifolds
  • Ирина Николаевна Курбатова
rus
Quasigeodesic mappings of recurrent-parabolic spaces
  • Ирина Николаевна Курбатова
  • Ольга Тарасовна Сисюк
rus
Functors of finite degree in the asymptotic category
  • Михайло Михайлович Зарічний
  • Михайло Миколайович Романський
  • Олекcандр Григорович Савченко
ukr
Geometry of Chaos: Advanced computational approach to treating chaotic dynamics of some hydroecological systems
  • Alexander Glushkov
  • Viktor Kuzakon
  • Vasily Buyadzhi
  • Olena Solianykova
eng
Chaos-Geometric approach to analysis of chaotic attractor dynamics for the one-ring fibre laser
  • Georgy Prepelitsa
eng